January 5th, 2013

Vitamin e and late(?) period?

Hi everyone,

I have paraguard and I've been taking vitamin e (400) during the week before my period to hopefully lessen the bleeding. I usually count when my period starts when spotting occurs about 4-5 days before...mostly bloody discharge with cramping and then after the real bleeding begins. Now this is my first period after trying vitamin e and I got two days of spotting right when it was supposed to start, but now it's stopped completely. Does this mean the vitamin e got rid of the pre-actual period spotting and my real period date is a couple days after I expect it?

I've had the parauard for about 4 months now...should I take a pregnancy test? I'm scared!

Paragard is slipping out

Hello! This is my first post. Just a bit of a backstory: I'm currently living in Korea. I moved here February 2012 and I will be leaving here to go back to the states in March of 2013. Anyway, I decided to get an iud. I have tried almost every type of birth control available and nothing has really been a good fit. The main problems is the side effects, and I haven't ever found one method I was happy with. My gyno in the US suggested an iud a few years ago but I was too afraid to try it. After some research now, I thought it was worth a shot. My friend and I actually went together to a doctor that speaks English here in Seoul. After a bit of a consultation, she suggested I try Mirena. I told her I was actually looking to get away from the hormones and had done some research of my own and wanted the copper iud. She said ok, and we got to it.
The pain was so horrible. My blood pressure dropped so low the doctor couldn't find my pulse. My vision started going black and I was sweating profusely. I ended up having to be carried into another room where I had to lie down for about 20-30 mins. The rest of the day is a blur. They didn't give me any medicine for the pain and didn't give me cervix softening medication.
I had bad cramps and bleeding for a few days, but it finally calmed down. I felt well enough to have sex with my boyfriend 8 days after the insertion. He didn't feel the strings, I didn't experience any pain, and all seemed well. Also, we took it pretty easy bc I was afraid it would hurt. The next day, day 9 after insertion, I was called back to the dr to check the placement.
The doctor did an ultrasound or sonogram (I don't really know what's what) and told me the iud had moved down. She said it needed to be removed. I have looked all over online about this happening and I have found some information, but I'm not sure what to believe. The doctor's English is pretty good but not perfect, so I'm not sure we understand each other completely.
I guess what I'm wondering from all of you is whether or not I should get it removed. I'm not experiencing any pain (just a teensy bit of cramping) and my boyfriend couldn't feel the strings. I have also convinced myself I can feel the iud but I'm pretty sure I've made that up, as I couldn't feel it before she told me it slipped. They said it isn't completely effective against pregnancy right now (but it is still a little bit) and that there is a risk of it piercing through or getting an infection. I asked if she could push it back up but I was told it's very painful and difficult to do, and that it will most likely slide down again. This doctor's office says they don't have any kind of local anesthesia to give me so it will really hurt. I'm so afraid of the pain now because of the severe reaction I had.
Do you think I should get it removed or try to find a doctor that can adjust it and give me some way to manage pain?

PS, Sorry this post is so long! Tried to include any relevant information.